New to CureZone so I hope I am posting this in correct place. I believe I am experiencing severe bromide detox and not sure what I can do to relieve it.
Short history: Before I attempted using Iodoral, I spent an entire year changing my diet, started juicing with a juicer, used non-bromated flour, drank distilled water, stopped eating processed/fast foods and frozen processed foods, stopped eating red meat, did eat non-anti biotic chicken about once a month, ate what is a semi-vegetarian diet.
Started Iodoral in May 2012, very slowly, half tab for about 10 days, then one tab for 10 days, then 2 tabs for 10 days. I also took daily 3 grams Vitamin C, Vit D3, selenium - because basically that's all I could afford (I'm on a fixed income).
I began to noticed fatigue/extreme sleepiness about a month in. However, two months in at end of July 2012, the itchy rash began and is continuing to "spread" over my body. I have a face rash on my left cheek, rash on top of both breasts that seems to be spreading up towards my neck though not as wide-spread, pin-points of rash on my upper arms, shoulders, back, and parts of my legs and feet. The rash is incredibly itchy which I try not to scratch, but it oozes (or "weeps") fluid and is especially horrible on the tops of my breasts.
I applied tea tree oil but it only further irritated it. I have applied ACV to all the rashes and rash spot (except my face) to somewhat okay results in that it will stop the itching for awhile. I've also applied my own mixture of cocoa butter and organic castor oil to try to soothe the rash.
Two days ago I discovered that my feet and upper legs have begun to swell; first day it was bad; it comes and goes. I had not attempted to do any of the "salt loading" until the feet started to swell. So for two days now I've done salt loading with Himalayan Salt approximately four times.
Today when I awoke, I still have all my same symptoms, including weeping itchy rash, swollen feet/upper legs, AND now my upper lip is swelling along with my eye lids.
I also should mention that my hair is falling out at an alarming rate and it was already thin.
I'm at my wits end - I've NEVER had any problems in my life with feet swelling/legs swelling OR upper lip.
I am wondering - among a lot of questions - did the salt loading have anything to do with my upper lip and eyes swelling? What caused my feet/legs to swell (before the salt loading)? Will this rash EVER subside and go away? Will my hair stop falling out? What can I do to relieve these symptom which I believe are the bromide detox?
I stopped Iodoral and I've run out of Vit C, etc. I plan on repurchasing the Vit C and might be able to afford about three more vitamins/minerals (seriously, I have money issues). But I'm actually very concerned right now about the state of my health and my body. Should I start back with the Iodoral? I can't take much more of these symptoms of detox.
Another question I would hope someone would answer is - is salt loading safe? What other possible ramifications could salt loading have on a woman age 64 (I take no medications at all)? I believe I have always been hypothyroid; hence, my reasons for wanting to take Iodoral. I've never had a temperature in my life (unless I was feverish) over 97 degrees, plus I have other symptom of hypo (this is the short version of my story).
Any help will be MUCH appreciated. And soon! Thank you.
I cannot help you much as i am new, but sure the experts will chime in,
I just wanted to say i am the same age and my first month of detox was horrific, if it wasn't for the this site i would have stop the whole Iodine , iodoral thing, so I could not function in the morning at all, it took me
4 hours to be able to function, rashes are a good sign of things coming out, the swelling I am sure some will check in with you about,, might want to switch to Redmond's salt,,,just wanted to share , i am still in detox and morning is the worse, but not taking up the whole half of the day, tired yes, been about 4 months, luckily I live alone and can allow myself to go thru it, I am still learning and it is very overwhelming, hang in get some feed back and trust your body smiles Linda
It is hard on a fixed income, so I just want to say it is your turn in life and I commend you for this journey,,are you working with a practionaire?
1. Stop Iodine until you have flushed all these toxins that are stuck in your tissues. Your detox pathways are blocked from Iodine "cleaning house" faster than you can handle it. Here's how to unblock.
When I began with the Iodine protocol I went through a similar phase with my skin all over my body. I didn't get a rash per se but I was itchy like crazy everywhere and what really helped me was to make a solution of Lugol's and water (10 or so drops--didn't really measure-- to about 3/4 cup of water) shaken in a jar. I used this solution like a skin lotion and put it all over my body and the itching would miraculously stop for a while. At first I had to do this many times during the day for a few weeks. When I didn't have Lugols I used the drug store brand and that worked also.
Hope this helps. I just kept pushing through all the detox and persistence has paid off for me. I was scared but determined to gain some control over my health and I trusted the people here on this forum as I read everything (200 plus pages here) I could and knew that I was led here for a reason.
Thanks, ravengirl - it's good to get feedback on what others have experienced. I, too, have read so much this past year about health, hypothyroidism, Iodine - but when bromide detox hit me, I got scared. Still am - and hoping it will all go away. Instead it seems to be spreading and getting worse. Ah, well....
By the way, Sheena9, after I got over my initial trepidation with what I thought was so radical (io supplementation) I started to take Trapper's advice and go higher with the amount I was taking so that I could stop the horrible detox. I stayed at 8 vertical drops of Lugols (which is 50 mg) for a while just to assure myself and then started to really move up to 100 mg after that. And it was amazing! I have never taken Iodoral so am unable to comment on that. I don't get the skin stuff or headaches and for a while my kidneys seemed to ache. I've been really cleansing this year and that has helped alot. Around the 6 month mark I got these really horrible red zit/cysts around my chin area after upping to 50 mg and that spurred me on to take more. I never get those horrible ugly volcanoes on my face anymore, HALLELUJAH!
Because of the cleansing I've been sporadic with Iodine this summer but I've been trying to take the 100 mg per day for 4 days on and 3 or 4 days off. It's not an exact Science for me anymore(I obsessed over everything at first until I became more comfortable with everything) and I mostly make an effort to listen to my body's needs so that I don't feel held hostage by all of it. It's my new normal now and it seems to be working. It's been 2 years for me and definitely not a quick fix but a lasting healthy one for sure.
This forum was a Godsend for me and even though I'm mostly a rare poster,I am so grateful to be able to tap into this amazing resource for guidance and reassurance.
Thanks so much - yes, I stopped the Iodoral two weeks ago, and I'm familiar with the breast web site/protocol. I just didn't do the salt loading at all until two days ago. I have the list of vitamins the breast site recommends. I am still, even after doing a lot of reading/research, unclear as to salt loading and its own safety. Can one do salt loading two times a day indefinitely? Wouldn't salt loading have its own possible harmful or detox or whatever ramifications on our body? I plan on doing two salt loads today, but I do wonder if it contributed to my swollen upper lip and eyes today.
Thank you for the reply, bearwoman. I'd been doing voluminous amounts of reading on health this past year, including hypothyroidism (which explained a lot), changed up a lot of things, and then decided on the Iodoral. But no, I'm not working w/anyone on this (can't afford to anyway). Kind of discouraging that these symptoms seem to be getting worse (even though I stopped Iodoral two weeks ago once the symptoms became noticeable). Thanks again for your reply and encouragement!